MathSciNet Relay Station
MathSciNet bibliographic data
MR1249354 (94j:57029) 57R50 (55P62 57R52 57R67 57S05)
Triantafillou, Georgia Diffeomorphisms of manifolds with finite fundamental group. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 50–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement